Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 2, Pages 267-274

Optimality and existence for Lipschitz equations

Department of Algebra, Combinatorics & Analysis, Auburn University, Auburn, Alabama 36849, USA

Received 5 January 1987; Revised 28 July 1987

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Johnny Henderson, “Optimality and existence for Lipschitz equations,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 2, pp. 267-274, 1988. doi:10.1155/S0161171288000328